Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 3 > No. 1

 
   

New Explicit Solutions for Troeschs Boundary Value Problem

PP: 89-96
Author(s)
Lazhar Bougoffa, Mohammed A. Al-khadhi,
Abstract
In this note, we consider a general problem y00 = (x) sinh((x)y); 0 < x < 1; y(0) = 0; y(1) = 1; where (x) and (x) are two functions. An explicit solution is obtained.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved